MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE, NITRILE, RESTORE OATMEAL, M

Medline Industries, LP MEDLINE; GLOVE, NITRILE, RESTORE OATMEAL, M
Catalog Number OAT6802
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they were in a code and had to change out their gloves multiple times because their finger tips were coming thru the end of the gloves and they were ripping with extended use during a code.".
 
Additional Manufacturer Narrative
The customer reported that the gloves were used at their streator facility and that the gloves had to be changed out multiple times because finger tips were coming thru the end of the gloves and they were ripping with extended use during a code.Inspection reports were reviewed, the lot passed inspection for all physical properties per astm standards, and a historical complaint query identified 5 complaints for tearing in the past 12 months; the sample was received at nfd, tearing at the finger tips was replicated, a thin spot at the finger tips was observed, and tearing at the cuff was also noted.The reported problem was confirmed by medline sample evaluation.Based on the vendor¿s root cause analysis, no issues were found during the manufacturing process that could lead to the reported issue, improper handling/storage was mentioned as potential root causes, and the cause code was updated to unknown responsible party/cannot determine cause with received sample.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE, NITRILE, RESTORE OATMEAL, M
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50913762
Report Number1417592-2026-51833
Device Sequence Number14897477
Product Code LZA
UDI-Device Identifier40888277180438
UDI-Public40888277180438
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOAT6802
Device Lot NumberAN305142259
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/11/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown